MathSciNet Relay Station
MathSciNet bibliographic data
MR56604 (15,99g) 20.0X
Berman, S. D. On isomorphism of the centers of group rings of $p$-groups. (Russian) Doklady Akad. Nauk SSSR (N.S.) 91, (1953). 185–187.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement